Metoprolol succinate and Allergic reactions - from FDA reports
There is no Allergic reactions reported by people who take Metoprolol succinate yet. This review analyzes which people have Allergic reactions with Metoprolol succinate. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 24, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Allergic reactions when taking Metoprolol succinate?
- Check symptoms - is allergic reactions caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsAllergic reactions and drugs with ingredients of metoprolol succinate.
Expand the study to include reports from both FDA and eHealthMeAllergic reactions and Metoprolol succinate from FDA and eHealthMe reports
Metoprolol succinate has active ingredients of metoprolol succinate. It is often used in high blood pressure. (latest outcomes from Metoprolol succinate 26,079 users)
Allergic reactions has been reported by people with allergies, stress and anxiety, pain, high blood cholesterol, depression (latest reports from 8,755 Allergic reactions patients).
Browse all side effects of Metoprolol succinatea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Allergic reactionsAllergic reactions
Could your condition cause Allergic reactionsAllergic reactions
What would happen?
Questions to the study
My girlfriend has been taking metoprolol for awhile now. she also has anxiety so she is also taking xanax. she is always concerned about what she puts into her body because she is scared it will effect her heart and start having heart palpitations. she is wanting to work out more and start ...
Started with 20 mg of Latuda with dinner for a week with a little burning and tightness and sort of heat in my chest, and then I went up to 40 mg after a week or 8 days, hoping the symptoms would stop. After upping to 40mg, I started feeling rapid heart beat and extreme yawning as if I couldn't ...
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
Since I came home I get really bad leg cramps in my left shin. At night and during the day. At night they will wake me from a sound sleep and I have to get up and walk around for about 30 minutes.I have taken leg cramp pills, drink a gallon of water a day, also dring tonic water for the quinine ...
User reviews to the study
I have taken Flecanide Acetate 50 mg twice a day about a year and a half ago. discontinued 1 month in as thought it might be causing dizziness. Now just started Flecanide today 50mg twice a day and take metoprolol succ ER 25 mg in morning and 12.5 in evening. Nervous about the combination of ...
I was prescribed the Metoprolol by my doctor and after taking it for about a week I had a bad nose bleed in the middle of the night. I thought it was just a fluke but now a few days later I've had another nosebleed. Any suggestions on how I can stop this until I can get in to see my doctor?
Took Lisinopril approx.. ten years. I did not know that my dizziness on standing from sitting position was an indication of problems. Fatigue has been a recurring problem, and I put it down to advancing age. After all this time I began having facial/lip swelling. A doctor friend recognized the ...
I have been in so much pain for 5 months now in my private parts and kept getting symptoms of UTI and bladder infections. Although sometimes they r not infections. Ok so I take metropolol succinate and googled the meds and find out this? For the life of me it was driving me crazy. I am ...